# SDR DALA2019102506178

- Difficulty date: October 25, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 71,552 hours, 9,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 CHECK, SEAT TRACK BETWEEN FR 75, -YC FOUND CORRODED. REPLACED SEAT TRACK/FLOORBEAM PER SRM 51-42-11. LP 1331075
